UNIGE document Scientific Article - Comment
previous document  unige:24188  next document
add to browser collection
Title

Discussion: Nonparametric estimation of noisy integral equations of the second kind

Author
Published in Journal of the Korean Statistical Society. 2009, vol. 38, no. 2, p. 111-113
Full text
Article (Published version) (394 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
SPERLICH, Stefan Andréas. Discussion: Nonparametric estimation of noisy integral equations of the second kind. In: Journal of the Korean Statistical Society, 2009, vol. 38, n° 2, p. 111-113. https://archive-ouverte.unige.ch/unige:24188

170 hits

0 download

Update

Deposited on : 2012-11-26

Export document
Format :
Citation style :